# SDR CALA9801380

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN NR 1 PYLON TRAILING EDGE PANEL INTERCOSTAL ATTACH ANGLE.  A NEW ATTACH ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-3, AND 51-00.
